# SDR FDEA200903271554

- Difficulty date: March 27, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 44,932 hours, 16,897 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Roller Track
- Part number: A2577281000271
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRACK AT ROLLERS LT SIDE BTW FRAMES 54.2 TO 55 AT STGR 43 WITH CORROSION.  ROLLER TRACK REPAIRED AS PER SRM 53-10-15 FIG 203.
